Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 2
HTML articles powered by AMS MathViewer

Commentary
Robert L. Bryant PDF
Bull. Amer. Math. Soc. 46 (2009), 177-178
The Markov chain Monte Carlo revolution
Persi Diaconis PDF
Bull. Amer. Math. Soc. 46 (2009), 179-205
Whitney’s extension problems and interpolation of data
Charles Fefferman PDF
Bull. Amer. Math. Soc. 46 (2009), 207-220
Remarks on Chern-Simons theory
Daniel S. Freed PDF
Bull. Amer. Math. Soc. 46 (2009), 221-254
Topology and data
Gunnar Carlsson PDF
Bull. Amer. Math. Soc. 46 (2009), 255-308
On the origin and development of subfactors and quantum topology
Vaughan Jones PDF
Bull. Amer. Math. Soc. 46 (2009), 309-326
Shiing-shen Chern: 1911–2004
H. Wu PDF
Bull. Amer. Math. Soc. 46 (2009), 327-338
PDF
Bull. Amer. Math. Soc. 46 (2009), 339-339
PDF
Bull. Amer. Math. Soc. 46 (2009), 341-347